# SDR SWAA2019091036725

- Difficulty date: August 11, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TRAILING EDGE SKIN WIGGLE PLATE ASSEMBLY CRACKED BETWEEN IRSS 140 TO 162.  R&R WIGGLE PLATE IAW SRM AND DWG.
